# SDR YENA2020031610229

- Difficulty date: March 11, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 70,753 hours, 26,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION ON FRAME 68 AFT DOOR RH SIDE BTW STR8 AND STR9; REF AEROMAN NR W/O#2020-97/1 WCC# 2020-79124 REAPIR PART TRANSVERSAL FLANGE MUST BE INSPECTED AT 40,800 FC FH NOT RELEVANT FROM ADL/REPAIER EMBODIMENT SUBSEQUENT INSPECTION AT INTERVAL AT 10,500FC IAW A320 SRI 53-41-12 TABLE 002 MDDR# 416709 MCC NOTIFIED.
